# SDR AALA202206026375

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737
- Aircraft serial: 33314
- Aircraft time: 29,815 hours, 12,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT NOT ARMED LIGHT HAS ONE BULB BURNED OUT. REPLACED BULB. OPERATIONAL TEST GOOD PER AMM 33-18-00.
